# SDR AALA202404085953

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 28,556 hours, 11,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L EMERGENCY CYLINDER PRESSURE IN YELLOW ZONE, TEMPERATURE 35F. SERVICED 4L DOOR EMERGENCY CYLINDER
